# SDR SWAA2022030303489

- Difficulty date: February 9, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Elongated
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER PANEL 322A HAS ELONGATED HOLE. MARKED. / VERTICAL STAB PANEL 322 A HAS ELONGATED HOLE EVALUATED HOLE SIZE AS .450' MAX ALLOWED HOLE SIZE = .312' IS OUT OF LIMITS IAW 737-700 SRM 51-40-0G-05-0 FIG 3 VERIFIED NEW VERTICAL STAB PANEL 322 A AS P/N 176A3009U9 IAW 737-700 AIPC 65-33-11-02 AND A TAG WN3941 PICKED UP HOLES IN NEW PANEL 322 A IAW 737-700 SRM 51-40-05-0G-0 *ABOVE PANEL WILL BE INSTALLED ON JPANEL-320-CLOSE SN # 1388 WO # 38939-3300-0015*
